# SDR TWAA0014908

- Difficulty date: September 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND ON FUSELAGE, 2 RIVET HEADS DIMPLED AND STRESSED AT STA 237, 8 INCHES BELOW CUSP LINE ON LT SIDE.  REMOVED CORROSION PER SPM 6-80-01.  SEALED AND REPLACED FASTENERS PER DRAWING 5911410.
